# SDR SWAA2025012282564

- Difficulty date: January 2, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE IS MISSING UPPER CHORD<[01] INSTALLED FWD CARGO DOOR ASSIST HANDLE UPPER CHORD PN: 69-41730-85; PO#: 1110113.1 PER B737-800 AMM 52-31-00-420-003 PAR. (5)(G);[02] CORRECTIVE ACTION CORRECTION: INSTALLED FWD CARGO DOOR ASSIST HANDLE UPPER CHORD PN: 69-41730-85; PO#: 1110113.1 PER B737-800 AMM 52-31-00-420-004 PAR. (5)(G);[03] VERIFIED: INSTALLED FWD CARGO DOOR ASSIST HANDLE UPPER CHORD PN: 69-41730-85; PO#: 1110113.1 PER B737-800 AMM 52-31-00-420-004 PAR. (5)(G).
